Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Fundamental solutions for the generalised plane strain theory
Author: Kotooussov, A.
Wang, C.
Citation: International Journal of Engineering Science, 2002; 40(15):1775-1790
Publisher: Pergamon-Elsevier Science Ltd
Issue Date: 2002
ISSN: 0020-7225
Description: Copyright © 2002 Elsevier Science
RMID: 0020064131
DOI: 10.1016/S0020-7225(02)00041-1
Description (link):
Appears in Collections:Mechanical Engineering publications
Materials Research Group publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.